Share Facebook


07-25-2013, 11:31 PM   #1
Gman7722
 
Join Date: Feb 2012
Abdominal Pains

It's my first day on Entocort and its giving me bad abdominal pains and bloating. Should I try it out for a couple days and see how it goes? Have any of you experienced this from the drug?

I also tried Entocort last year for 2-3 days and I stopped because of the abdominal pains, bloating and diarrhea it was giving me.
07-26-2013, 11:29 AM   #2
Manzyb
Forum Monitor
 
Manzyb's Avatar
 
Join Date: Nov 2009
Location: San Diego, California

My Support Groups:
Gman7722, I had the same problem with Entocort. I don't know what causes it. How many pills are you taking? When I took the 9mg it was really rough, but when I went to 6 or 3 mg it wasn't quite as bad. I kept with it though because I did not want to do the prednisone thing again.
__________________
Diagnosed with CD in 1999 at 15.
http://www.facebook.com/profile.php?...14&ref=tn_tnmn


Sadie turns 2, 4/5/13!
07-26-2013, 01:12 PM   #3
Gman7722
 
Join Date: Feb 2012
Yah, im taking 9mg. 3 pills.

The pain is pretty bad.....you lowered it to 2 pills at stayed with it though? Did that eventually help you out at all?
07-26-2013, 01:50 PM   #4
Manzyb
Forum Monitor
 
Manzyb's Avatar
 
Join Date: Nov 2009
Location: San Diego, California

My Support Groups:
I did stick with it, and it helped resuce the inflammation pretty well.
07-26-2013, 01:50 PM   #5
Manzyb
Forum Monitor
 
Manzyb's Avatar
 
Join Date: Nov 2009
Location: San Diego, California

My Support Groups:
Reduce*
07-28-2013, 02:00 PM   #6
spelunky
 
spelunky's Avatar
 
Join Date: Jul 2013
Gman, in the same boat. A couple of days out with the Entoc. and feel pretty bad. I am really trying to hang on with the advice of others here and the unwanted possibility of Prednisone if this doesn't work out.

On 9mg...do you think you are going to continue it?
07-28-2013, 05:43 PM   #7
Gman7722
 
Join Date: Feb 2012
It's just very un motivating to continue taking it since I was feeling better before I took Entocort. Entocort has given me 4 days of severe cramps and pain.
However, I will try to stick to it and hopefully it can help.
I am on 9mg as well.

Are you getting cramps from it?
I almost feel like Entocort shot me into a flare, I hope not.
07-28-2013, 06:56 PM   #8
spelunky
 
spelunky's Avatar
 
Join Date: Jul 2013
Well we get an A for effort at least. I am getting little cramps, but more D than I had and waking up with upset/growling stomach. I can't even sleep it's so bad.

I think it's been 7 days for me. I'm giving it one more week to feel even a little better.
07-30-2013, 02:57 PM   #9
Gman7722
 
Join Date: Feb 2012
Hey Spelunky,

Any updates on how you're doing on Entocort?

Are you doing any better? Worse? or the same?
07-31-2013, 12:41 PM   #10
spelunky
 
spelunky's Avatar
 
Join Date: Jul 2013
Gman, I am going on day 2 of serious headache that I know comes from Entoc. (day 10 on Entocort) I don't want to take it today just so that it goes away. BUT, I have to say the D has subsided about 50%. The boating and stuff has increased.

I guess it's time to weight the good with the bad.

How are you hanging in there??? Are you still cramping?
07-31-2013, 03:43 PM   #11
Gman7722
 
Join Date: Feb 2012
So I tried one dosage last Thursday and that threw me into this 6 day cramp attack.....I've only tired that one dosage.

However, I think tomorrow I'll just start again and maintain the dosage for the required 6-8 weeks.

Not looking forward to the side effects but if it can help my crohns symptoms out then I guess its worth it.

I'm stuck between treating this minor cramping flare naturally (which will probably take longer) or using Entocort and hope that helps.

Plus I'm going to Europe next month for 29 days so I hope I can get this under control.
07-31-2013, 09:59 PM   #12
spelunky
 
spelunky's Avatar
 
Join Date: Jul 2013
Gman, whoa...Europe, I would want to be symptom free too if I had that opportunity! My doc recommended I DO (not try) the FODMAP diet. It's not specifically for Crohns, (but for IBS) however, it helps with cramping and foods that may be exasperating any symptoms.

What if you tried it up until your trip? It may give your gut a chance to really heal and feel better again.

Doc also gave me Cholestyram. Its a powder you drink once a day. I may try that instead of the Entoc. along with the FODMAP diet to see if it works better without the headache.

Anyhow, just thought I would throw a few ideas out there to ya.
08-02-2013, 01:33 PM   #13
spelunky
 
spelunky's Avatar
 
Join Date: Jul 2013
Hi Gman, I was wondering if your doc has ever prescribed Bentyl for your cramping? I remember trying that a long time ago when I had those cramps really bad.
08-06-2013, 12:32 AM   #14
Gman7722
 
Join Date: Feb 2012
Hey Spelunky,

Sorry I've been busy the past few days and haven't checked the forums but thank you for information on the diet and the powder you mentioned.
I will definitely look into both!

Past week and a half i've been trying to eat well and I've gotten back on 6mp. Crohn's symptoms haven't improved and I think are slightly worse.
I will be getting back on Entocort for at least 2 weeks and if that doesn't work it's time for the most loved drug of all....prednisone. Hopefully in the next month I can feel better.

How are things with you? Still going strong on Entocort?
Reply

Thread Tools


All times are GMT -5. The time now is 08:59 AM.
Copyright 2006-2017 Crohnsforum.com